Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 63, NWS Tulsa, OK

June 23, 201911 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 23, 2019, 8:24 AM CDT for 11 counties in Oklahoma. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2019, 8:24 AM CDT (13:24 UTC)
Expired
Jun 23, 2019, 2:30 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Osage County, OK, Ottawa County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 29 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 8:51 AM CDTFLASH FLOODClaremore, OKNUMEROUS ROADS IN THE CITY OF CLAREMORE ARE FLOODED. ROAD CLOSURES INCLUDE LYNN RIGGS BLVD ON THE WEST SIDE OF THE COURTHOUSE, ARCHER BETWEEN HIGHWAY 20 AND DUPONT, AND LOWRY ROAD AT THE LOW WATER BRIDGE. RELAYED VIA CITY POLICE DEPARTMENT TWITTER.
Jun 23, 9:36 AM CDTFLASH FLOODKetchum, OKHIGHWAY 85 EAST OF KETCHUM FLOODED MAKING THE ROAD IMPASSABLE. PICS RELAYED BY BROADCAST MEDIA TWITTER ACCOUNT.
Jun 23, 10:25 AM CDTFLASH FLOODGrove, OKWATER 2-4 INCHES DEEP OVER 13TH STREET/HARBOR ROAD WEST OF MAPLE DRIVE. WATER ALSO COVERING ROADS WEST OF THE HARPS GROCERY STORE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

335 
WGUS54 KTSA 231324
FFWTSA
OKC035-037-041-097-105-113-115-131-143-145-147-231930-
/O.NEW.KTSA.FF.W.0063.190623T1324Z-190623T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
824 AM CDT Sun Jun 23 2019

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Craig County in northeastern Oklahoma...
  Rogers County in northeastern Oklahoma...
  Delaware County in northeastern Oklahoma...
  Eastern Osage County in northeastern Oklahoma...
  Ottawa County in northeastern Oklahoma...
  Northeastern Creek County in northeastern Oklahoma...
  Mayes County in northeastern Oklahoma...
  Washington County in northeastern Oklahoma...
  Nowata County in northeastern Oklahoma...
  Northwestern Wagoner County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...

* Until 230 PM CDT Sunday.

* At 823 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 1 to 4 inches of rain have 
  fallen. Flash flooding is expected to begin shortly.

* Some locations that may experience flooding include...
  Tulsa...                          Broken Arrow...
  Bartlesville...                   Sand Springs...
  Claremore...                      Miami...
  Vinita...                         Baxter Springs...
  Nowata...                         Jay...
  Pryor...                          Owasso...
  Pryor Creek...                    Skiatook...
  Catoosa...                        Grove...
  Collinsville...                   Verdigris...
  Dewey...                          Mannford...

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

This includes Interstate 44 between mile markers 214 and 323.
 
LAT...LON 3700 9463 3650 9462 3621 9457 3601 9634
      3616 9630 3616 9627 3620 9624 3623 9626
      3623 9629 3700 9610

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 6:36 AM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 23, 6:36 AM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
636 AM CDT Sun Jun 23 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Thunderstorms will continue to expand in coverage early this
morning across northeast Oklahoma, and eventually spread
southeast across the remainder of eastern Oklahoma and northwest
Arkansas later this morning and into the afternoon. Expect
mostly MVFR conditions with areas of IFR in the heavier storms.
Gusty winds and hail will be possible through the day.

&&

.PREV DISCUSSION... /Issued 419 AM CDT Sun Jun 23 2019/

DISCUSSION...
Showers and thunderstorms remained ongoing early this morning
across much of Eastern Oklahoma and Northwest Arkansas in response
to a vort max continuing to slowly lift northeast into Southern
Missouri. Gusty winds and periods of very heavy rainfall have been
observed within these storms as they lift northeast with the vort
max. Additional thunderstorms had also developed along and ahead
of a cold front positioned from a surface low in the Texas
Panhandle northeast through Central/Northern Kansas. These storms
are expected to continue to approach eastern Oklahoma and move
into Northeast Oklahoma around 12z this morning....while much of
the activity associated with the vort max looks to lift into
Missouri around 14/15z. Have followed close to latest HRRR runs
for timing.

The line of thunderstorms/developing MCS is expected to move east
southeast across the CWA through this afternoon...reaching
Northwest Arkansas by late morning and into Southeast Oklahoma by
early this afternoon. Large amounts of instability across the
region this morning will allow for the potential for locally
damaging winds to be possible as the line moves into Northeast
Oklahoma. Thus...a severe thunderstorm watch remains in effect
through 15z for most locations along and northwest of Interstate
44.

As the line makes its way through the CWA during the day...severe
weather potentials will remain possible with the greater potential
along and ahead of the leading line of storms. By this afternoon
moderately steep lapse rates combined with continued instability
will allow for large hail and damaging winds to be the main
threats. However...low level wind shear values around 20kts could
also allow for an isolated tornado potential...especially with
any storm that can become discrete.

This evening and overnight tonight...the frontal boundary out
west is forecast to making its way eastward into the CWA as an
upper level low pressure system currently over the Inter-Mountain
West moves across the Plains. Additional thunderstorm development
is forecast this afternoon along the frontal boundary and push
into the CWA. All modes of severe weather again could be possible
into the evening hours with a transition to a damaging wind threat
overnight. Based off of latest short term models/CAM
solutions...the majority of the precip looks to be exiting the CWA
by early morning Monday. Strength/coverage of this additional
development late this afternoon/tonight will be somewhat dependent
on how much the atmosphere can recover from the MCS during the
day. Enough instability looks to remain over the region with the
greater storm potentials tonight being across Southeast Oklahoma
into Western Arkansas.

Very heavy rainfall will also be a main concern with the MCS
today and any additional development tonight. Precipitable water
values near 2 inches combined with efficient rain producing storms
will help to create widespread rainfall amounts in the 1 to 3
inch range again today with locally higher amounts of 4+ inches
possible for some locations through tonight. This additional
rainfall will continue to increase the flash flooding potentials
over the CWA along with potential rises to mainstem river systems.
Have continued the flash flood watch through tonight.

The backside of the upper low and cold front finally exit the
region during the day Monday. Have left slight chances for
showers and thunderstorms mainly over far Southeast Oklahoma into
Monday evening before the boundary can completely exit. Behind the
departing wave and frontal boundary...a ridge of high pressure is
progged to build over the Plains with more seasonal type
conditions forecast through the end of the work week. In
response...daily diurnal shower/thunderstorm chances and
temperatures closer to the seasonal average will be possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  65  85  67 /  80  70  10  10
FSM   86  68  86  68 /  80  80  20  10
MLC   86  66  85  67 /  80  80  10  20
BVO   83  63  85  63 /  90  60  10  10
FYV   81  64  82  63 /  80  70  10  10
BYV   81  64  83  63 /  80  70  10  10
MKO   82  65  84  67 /  80  80  10  10
MIO   82  63  83  63 /  90  70  10  10
F10   82  64  84  67 /  80  80  10  10
HHW   88  68  84  69 /  60  90  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Monday morning for OKZ049-053>076.

AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION.....18
Hazardous weather outlook, Jun 23, 4:51 AM CDT, 3 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
451 AM CDT Sun Jun 23 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
451 AM CDT Sun Jun 23 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly southeast Oklahoma.
	ONSET...This afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...This morning.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Ongoing showers and thunderstorms across far eastern Oklahoma
into northwest Arkansas will continue to produce areas of locally
heavy rainfall, gusty winds and small hail through daybreak.

Additional areas of thunderstorms across northwest Oklahoma will
move east into northeast Oklahoma early this morning. An isolated
brief tornado along the leading edge of the storms can't be
ruled out, although the main threat early this morning will be
from damaging winds. Thunderstorms will gradually strengthen later
this morning and into the afternoon as they track across southeast
Oklahoma into northwest Arkansas. Damaging winds and large hail be
the main concern, along with isolated tornadoes this afternoon
mainly across parts of southeast Oklahoma.

Areas of heavy rainfall can be expected through the day, with
much of the region expected to receive an additional 2 to 4 inches
of rain. This will lead to areas of flooding and possible flash
flooding.

A Flash Flood Watch remains in effect for all of eastern Oklahoma
and northwest Arkansas through tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY through SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorms will be exiting southeast Oklahoma late tonight
into early Monday morning. Low chances for mainly diurnal
showers and thunderstorms will persist through all of next
week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 23, 6:48 AM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
648 AM CDT Sun Jun 23 2019

OKZ054>056-231230-
Osage OK-Nowata OK-Washington OK-
648 AM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE...WASHINGTON
AND WESTERN NOWATA COUNTIES UNTIL 730 AM CDT...

At 647 AM CDT, strong thunderstorms were located along a line
extending from 5 miles northwest of Hulah to 2 miles west of Osage
Hills State Park. Movement was east at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Bartlesville...                   Pawhuska...
Dewey...                          South Coffeyville...
Copan...                          Ramona...
Ochelata...                       Delaware...
Lenapah...                        Wann...
Bigheart...                       Bartlesville Municipal Airport...
Hulah...                          Sunset Lake...
Osage Hills State Park...         Okesa...
Wah Sha She State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

LAT...LON 3700 9551 3660 9575 3660 9581 3649 9582
      3669 9637 3700 9616
TIME...MOT...LOC 1147Z 285DEG 35KT 3700 9608 3674 9623
Special weather statement, Jun 23, 7:19 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
719 AM CDT Sun Jun 23 2019

OKZ054-059-064-231315-
Osage OK-Pawnee OK-Creek OK-
719 AM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHWESTERN
CREEK AND SOUTHERN PAWNEE COUNTIES UNTIL 815 AM CDT...

At 719 AM CDT, strong thunderstorms were located along a line
extending from near Pawnee to 2 miles west of Tryon. Movement was
northeast at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Pawnee...                         Hominy...
Cleveland...                      Mannford...
Drumright...                      Oilton...
Jennings...                       Westport...
Osage...                          Hallett...
Blackburn...                      Terlton...
Shamrock...                       Maramec...
Skedee...                         Walnut Creek State Park...
Silver City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

LAT...LON 3637 9680 3649 9620 3585 9639 3583 9662
      3616 9662 3616 9682 3624 9682 3625 9686
TIME...MOT...LOC 1219Z 247DEG 27KT 3633 9678 3587 9700
Special weather statement, Jun 23, 7:26 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
726 AM CDT Sun Jun 23 2019

OKZ055>058-061-062-231330-
Craig OK-Rogers OK-Ottawa OK-Nowata OK-Washington OK-Mayes OK-
726 AM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHERN ROGERS...WESTERN
OTTAWA...NORTHWESTERN MAYES...SOUTHERN WASHINGTON AND NOWATA COUNTIES
UNTIL 830 AM CDT...

At 726 AM CDT, strong thunderstorms were located along a line
extending from 6 miles northwest of Edna to 2 miles southeast of
Ochelata. Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Miami...                          Vinita...
Baxter Springs...                 Nowata...
Commerce...                       Chelsea...
Oologah...                        Afton...
Quapaw...                         Welch...
Ramona...                         Delaware...
Bluejacket...                     Lenapah...
Talala...                         Big Cabin...
Vera...                           Treece...
Pensacola...                      New Alluwe...

This includes Interstate 44 between mile markers 267 and 315.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until noon CDT for northeastern Oklahoma.

LAT...LON 3667 9493 3667 9500 3656 9501 3646 9508
      3644 9600 3648 9600 3700 9560 3700 9470
TIME...MOT...LOC 1226Z 262DEG 33KT 3710 9547 3657 9596
Special weather statement, Jun 23, 7:40 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
740 AM CDT Sun Jun 23 2019

OKZ054-055-059>061-064-066-067-231345-
Tulsa OK-Okmulgee OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-
Creek OK-Wagoner OK-
740 AM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROGERS...SOUTHEASTERN
OSAGE...CREEK...SOUTHWESTERN WASHINGTON...NORTHWESTERN WAGONER...
SOUTHEASTERN PAWNEE...NORTHWESTERN OKMULGEE AND TULSA COUNTIES UNTIL
845 AM CDT...

At 740 AM CDT, strong thunderstorms were located along a line
extending from 3 miles east of Hominy to near Chandler. Movement was
east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Claremore...
Okmulgee...                       Bristow...
Owasso...                         Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Coweta...
Skiatook...                       Catoosa...
Collinsville...                   Verdigris...
Mannford...                       Drumright...
Kiefer...                         Beggs...

This includes Interstate 44 between mile markers 178 and 256.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until noon CDT for northeastern Oklahoma.

LAT...LON 3609 9662 3646 9634 3645 9544 3641 9543
      3565 9592 3565 9662
TIME...MOT...LOC 1240Z 261DEG 38KT 3641 9633 3572 9685
Local storm report, Jun 23, 7:43 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
743 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     TSTM WND GST     TULSA                   36.13N 95.92W
06/23/2019  M58 MPH          TULSA              OK   ASOS

            MEASURED 50KT/58MPH GUST AT TULSA ASOS

&&

CKH
Special weather statement, Jun 23, 7:51 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
751 AM CDT Sun Jun 23 2019

OKZ061>063-231315-
Rogers OK-Delaware OK-Mayes OK-
751 AM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGERS...
SOUTHWESTERN DELAWARE AND MAYES COUNTIES UNTIL 815 AM CDT...

At 751 AM CDT, strong thunderstorms were located along a line
extending from 4 miles west of Adair to 5 miles northwest of
Chouteau. Movement was east at 50 mph.

Winds in excess of 50 mph will be possible with these storms.

Locations in or near the path include...
Pryor...                          Pryor Creek...
Chouteau...                       Inola...
Locust Grove...                   Salina...
Langley...                        Adair...
Spavinaw...                       Pensacola...
Hoot Owl...                       Rose...
Spavinaw State Park...            Chloeta...
Sportsmen Acres Community...      Strang...
Snowdale State Park...

This includes Interstate 44 between mile markers 257 and 266.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until noon CDT for northeastern Oklahoma.

LAT...LON 3648 9499 3623 9488 3615 9558 3645 9542
      3647 9508
TIME...MOT...LOC 1251Z 249DEG 45KT 3645 9534 3624 9543

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:02 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
Jun 22, 8:19 PM CDTSpecial Weather StatementTSALatimer41 min
Jun 22, 9:04 PM CDTSpecial Weather StatementTSAHaskell41 min
Jun 22, 9:21 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg3 hr
Jun 22, 9:30 PM CDTSpecial Weather StatementTSAHaskell45 min
Jun 22, 10:24 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Sequoyah5 hr
Jun 22, 11:28 PM CDTSpecial Weather StatementTSAOkmulgee32 min
Jun 22, 11:53 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee3 hr
Jun 22, 11:55 PM CDTSpecial Weather StatementTSAOkmulgee35 min
Jun 23, 12:21 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner3 hr
Jun 23, 12:26 AM CDTSpecial Weather StatementTSAOkmulgee34 min
Jun 23, 12:32 AM CDTAreal Flood AdvisoryTSALeFlore3 hr
Jun 23, 12:58 AM CDTSpecial Weather StatementTSAMuskogee62 min
Jun 23, 1:01 AM CDTSpecial Weather StatementTSALeFlore59 min
Jun 23, 1:27 AM CDTFlash Flood WarningTSALeFlore6 hr
Jun 23, 1:32 AM CDTSpecial Weather StatementTSAWagoner43 min
Jun 23, 1:50 AM CDTSpecial Weather StatementTSARogers40 min
Jun 23, 2:09 AM CDTSpecial Weather StatementTSAAdair, Cherokee66 min
Jun 23, 2:19 AM CDTSpecial Weather StatementTSAMayes56 min
Jun 23, 4:18 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah3 hr
Jun 23, 5:01 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware3 hr
Jun 23, 5:31 AM CDTSpecial Weather StatementTSAPawnee29 min
Jun 23, 5:41 AM CDTAreal Flood AdvisoryTSAAdair3 hr
Jun 23, 5:54 AM CDTSpecial Weather StatementTSAOsage36 min
Jun 23, 6:48 AM CDTSpecial Weather StatementTSAWashington42 min
Jun 23, 7:07 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner38 min
Jun 23, 7:13 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Jun 23, 7:19 AM CDTSpecial Weather StatementTSACreek, Pawnee56 min
Jun 23, 7:26 AM CDTSpecial Weather StatementTSACraig, Nowata64 min
Jun 23, 7:40 AM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa65 min
Jun 23, 7:51 AM CDTSpecial Weather StatementTSAMayes24 min
Jun 23, 8:11 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes49 min
Jun 23, 8:27 AM CDTRiver Flood WarningTSAOttawa4 days
Jun 23, 8:27 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Rogers48 min
Jun 23, 8:36 AM CDTSpecial Weather StatementTSADelaware24 min
Jun 23, 8:41 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner49 min
Jun 23, 8:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more6 hr
Jun 23, 8:52 AM CDTFlash Flood WarningTSAAdair6 hr
Jun 23, 8:54 AM CDTSpecial Weather StatementTSAWagoner51 min
Jun 23, 9:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes58 min
Jun 23, 9:13 AM CDTRiver Flood WarningTSAAdair, Delaware35 hr
Jun 23, 9:13 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware41 hr
Jun 23, 9:13 AM CDTRiver Flood WarningTSACherokee55 hr
Jun 23, 9:25 AM CDTRiver Flood AdvisoryTSACherokee, Delaware24 hr
Jun 23, 9:30 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee45 min
Jun 23, 9:31 AM CDTRiver Flood WarningTSASequoyah33 hr
Jun 23, 9:31 AM CDTRiver Flood WarningTSALeFlore3 days
Jun 23, 9:55 AM CDTSpecial Weather StatementTSAAdair50 min
Jun 23, 10:18 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee57 min
Jun 23, 10:39 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more6 hr
Jun 23, 11:12 AM CDTSpecial Weather StatementTSASequoyah48 min
Jun 23, 11:47 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg58 min
Jun 23, 12:46 PM CDTSpecial Weather StatementTSALatimer, LeFlore, Pittsburg59 min
Jun 23, 1:47 PM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha58 min
Jun 23, 2:04 PM CDTRiver Flood WarningTSACherokee12 hr
Jun 23, 2:04 PM CDTRiver Flood WarningTSAOsage, Tulsa36 hr
Jun 23, 2:04 PM CDTRiver Flood WarningTSARogers, Tulsa36 hr
Jun 23, 2:26 PM CDTFlash Flood WarningTSALeFlore6 hr
Jun 23, 2:29 PM CDTRiver Flood WarningTSAOttawa43 hr
Jun 23, 2:41 PM CDTAreal Flood WarningTSAAdair6 hr
Jun 23, 3:00 PM CDTRiver Flood WarningTSALeFlore66 hr
Jun 23, 3:28 PM CDTSpecial Weather StatementTSAMcIntosh47 min
Jun 23, 3:48 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg42 min
Jun 23, 4:31 PM CDTSpecial Weather StatementTSAHaskell, Latimer, Muskogee, Sequoyah44 min
Jun 23, 4:45 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more3 hr
Jun 23, 5:13 PM CDTSpecial Weather StatementTSAAdair, Cherokee, LeFlore, Sequoyah47 min

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.